# SDR YENA2023113001505

- Difficulty date: November 27, 2023
- Submitted: November 30, 2023
- Operation: Air carrier
- Aircraft: N562JB
- Make and model: Airbus A320-232
- Aircraft serial: 01948
- Aircraft time: 78,745 hours, 28,423 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: CORROSION FLOOR STRUCTURE ON UPPER SURFACE OF THE UPPER SKIN OF THE C ENTER WING BOX FR41 TO FR42 ON LH SIDE IN PASSENGER CABIN (CPCP RELATE D REFER MPD TASK 571157-01); REF AEROMAN NR 2023-631067 WO 2023 358/1 PERFORMED PERMANENT REPAIR ON FLOOR STRUCTURE UPPER SURFACE OF THE UPPER SKIN OF THE CENTER WING BOX FR 41 TO FR 42 ON LH SIDE IN PASSENGER CABIN IAW EA 57-0384-23. AND EC A23-1115-01 TOOL USED: DIGITAL CALIPER P/N: 500-172-20, S/N: 116040, DUE DATE: MAR-29-2024. CALIPER P/N: 500-464 S/N: B17030934 DUE DATE: DEC-19-2023. ULTRASONIC GAGE P/N: 45MG, S/N: 221861811, DUE DATE: NOV-08-2023. EDDY CURRENT P/N: NORTEC 500D, S/N: 00X12101V022237, DUE DATE: JAN-26-2024. DIGITAL CALIPER P/N: 500-196-30, S/N: A21029144, DUE DATE: AUG-04-2024. DIGITAL CALIPER P/N: 500-197-30 S/N: A21147756 DUE DATE: NOV-07-2023. ELECTRONIC DEPTH GAUGE P/N: 8645A12 S/N: 72677 DUE DATE: JUL-23-2024. DIGITAL CALIPER P/N: 500-197-30 S/N: B20189443 DUE DATE: DEC-27-2023. DONE BY F. FLORES 8652908 (CONSIDERED AS A MAJOR REPAIR)
